# SDR FDEA200901120163

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B38790000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANI DECK CARGO COMPARTMENT,ZONE 251 FLOOR PANEL 251 ZH HAS STRUCTURAL   DAMAGES. FABRICATED NEW MAIN DECK CARGO COMPARTMENT FLOOR PANEL 251 ZH PER SAMPLE IAW SRZ 25-005 ON TRAVELER  T8/ 773454
